# SDR AALA20000250

- Difficulty date: February 8, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS NEAR SEAT 9D INOPERATIVE.  REPAIRED SHORT IN WIRE NEAR SEAT 9D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
